# SDR SWAA114002

- Difficulty date: May 29, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 16,652 hours, 9,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, FWD ENTRY EEPLS INOP.  RELAMPED PER MM.
